Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 410262, 6 pages
Research Article

Multinorms and Approximate Amenability of Weighted Group Algebras

Department of Mathematical Sciences, Isfahan University of Technology, P.O. Box 84156-83111, Isfahan, Iran

Received 18 August 2013; Accepted 30 December 2013; Published 23 February 2014

Academic Editors: H. Lin, H. You, and C.-J. Zhao

Copyright © 2014 Saman Ghaderkhani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Ghahramani and R. J. Loy, “Generalized notions of amenability,” Journal of Functional Analysis, vol. 208, no. 1, pp. 229–260, 2004. View at Publisher · View at Google Scholar · View at Scopus
  2. H. G. Dales, M. Daws, H. L. Pham, and P. Ramsden, “Multi-norms and the injectivity of LpG,” London Mathematical Society, vol. 86, no. 3, pp. 779–809, 2012. View at Publisher · View at Google Scholar
  3. B. E. Johnson, Cohomology in Banach Algebra, vol. 127 of Memoirs of the American Mathematical Society, 1972.
  4. H. G. Dales and M. E. Polyakov, “Multi-normed spaces,” Dissertationes Mathematicae (Rozprawy Matematyczne). In press
  5. G. J. O. Jameson, Summing and Nuclear Norms in Banach Space Theory, vol. 8 of London Mathematical Society Student Texts, Cambridge University Press, 1987.
  6. J. Diestel, H. Jarchow, and A. Tonge, Absolutely Summing Operators, vol. 43 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, 2000.
  7. R. Ryan, Introduction to Tensor Products of Banach Spaces, Springer Monographs in Mathematics, Springer, London, UK, 2012.
  8. W. G. Bade, P. C. Curtis Jr., and H. G. Dales, “Amenability and weak amenability for Beurling and Lipschitz-algebras,” Proceedings of the London Mathematical Society, vol. 55, pp. 359–377, 1987. View at Google Scholar
  9. F. P. Greeleaf, Invariant Means on Topological Groups, Van Nostrand Mathematical Studies, vol. 16, van Nostrand Reinhold, New York, NY, USA, 1969.
  10. A. L. T. Paterson, Amenability, Mathematical Surveys and Monographs, vol. 29, American Mathematical Society, Providence, RI, USA, 1988.
  11. N. Gronback, “Amenability of weighted convolution algebras on locally compact groups,” Transactions of the American Mathematical Society, vol. 319, pp. 765–779, 1990. View at Google Scholar
  12. M. C. White, “Characters on weighted amenable groups,” Bulletin London Mathematical Society, vol. 23, pp. 375–380, 1991. View at Google Scholar
  13. H. G. Dales, F. Ghahramani, and A. Y. Helemskii, “The amenability of measure algebras,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 213–226, 2002. View at Publisher · View at Google Scholar · View at Scopus